MAUDE Adverse Event Report: Waldemar Link GmbH & Co. KG Endo-Model SL; Connection Component, Rotating Hinge, medium

Waldemar Link GmbH & Co. KG Endo-Model SL; Connection Component, Rotating Hinge, medium
Model Number 16-2840/05
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Notified that a revision to an connection component on an endo sl was performed today with dr.(b)(6), and there was difficulty in removing the connection component and there was damage to the femur, insert, bushings and the mechanism, with the screw almost completely worn down.The procedure was extended for approximately 30 minutes.The parts will be returned for the investigation when received."[customer]".
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
Endo-Model SL
Common Device Name
Connection Component, Rotating Hinge, medium
Manufacturer (Section D)
Waldemar Link GmbH & Co. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key50233302
Report Number3004371426-2026-00065
Device Sequence Number18728183
Product Code KRO
UDI-Device Identifier04026575359240
UDI-Public04026575359240
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2025
Device Model Number16-2840/05
Device Catalogue Number16-2840/05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown